Andreas Lind

Save favourite

Publications

Articles in journals

Lind, A. & Porten, E. (2016). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. International Journal of Mathematics, vol. 27: 6  

Andrist B., R. , Kutzschebauch, F. & Lind, A. (2015). Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group. Journal of Geometric Analysis, vol. 25: 3, pp. 1859-1889.  

Lind, A. & Kutzschebauch, F. (2011). Holomorphic automorphisms of Danielewski surfaces I: Density of the group of overshears. Proceedings of the American Mathematical Society, vol. 139: 11, pp. 3915-3927.    

Doctoral theses, monographs

Lind, A. (2009). Holomorphic automorphisms of Danielewski surfaces. Dis. Sundsvall : Kopieringen Mittuniversitetet Sundsvall, 2009 (Mid Sweden University doctoral thesis : 76)  

Licentiate theses, monographs

Lind, A. (2006). On the automorphism group of Danielewski surfaces. Lic. Sundsvall : Mittuniversitetet, 2006 (Mid Sweden University licentiate thesis : 15)

Other

Gulliksson, M. , Edvardsson, S. & Lind, A. (2012). The dynamical functional method : Arxiv..  

Reports

Porten, E. & Lind, A. (2011). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. (Mid Sweden University, NAT Reports (Gula serien) 3, 2011).